Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Hladký, Jan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Allen, Peter, Böttcher, Julia, Hladký, Jan and Piguet, Diana (2017) Packing degenerate graphs greedily. Electronic Notes in Discrete Mathematics, 61. pp. 45-51. ISSN 1571-0653

Böttcher, Julia, Hladký, Jan, Piguet, Diana and Taraz, Anusch (2016) An approximate version of the tree packing conjecture. Israel Journal of Mathematics, 211 (1). pp. 391-446. ISSN 0021-2172

Allen, Peter, Böttcher, Julia, Hladký, Jan and Piguet, Diana (2015) A density Corrádi-Hajnal theorem. Canadian Journal of Mathematics, 67 (4). pp. 721-758. ISSN 0008-414X

Allen, Peter, Böttcher, Julia, Hladký, Jan and Piguet, Diana (2014) An extension of Turán's theorem, uniqueness and stability. Electronic Journal of Combinatorics, 21 (4). P4.5. ISSN 1077-8926

Allen, Peter, Böttcher, Julia, Hladký, Jan and Cooley, Oliver (2009) Minimum degree conditions for large subgraphs. Electronic Notes in Discrete Mathematics, 34. pp. 75-79. ISSN 1571-0653

Böttcher, Julia, Hladký, Jan and Piguet, Diana (2009) The tripartite Ramsey number for trees. Electronic Notes in Discrete Mathematics, 34. pp. 597-601. ISSN 1571-0653

This list was generated on Mon Apr 22 01:30:32 2019 BST.